| Model Number |
442970 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that while testing with bd max¿ ct/gc/tv 2 false positive results were obtained.Results were not reported and there was no patient impact.The following information was provided by the initial reporter: customer reports 2 false positive results for gc for cat 442970.
Additional Manufacturer Narrative
H6: investigation summary.The complaint investigation for discrepant results when using the bd max ct/gc/tv (ref.442970) lot 1089912 was performed by the review of manufacturing records and verification of complaints history.Review of the manufacturing records of the bd max ct/gc/tv indicated that lot 1089912 was manufactured according to specifications and met performance requirements.Customer complained of suspected false positive results for two patient samples, with the bd max¿ ctgctv assay kit lot 1089912.Despite multiple attempts made to receive information from the customer, no data was provided for the investigation.According to the complaint text, two suspected false positive results were obtained.The first sample gave a gc positive result that was challenged by the patient, upon repeat it gave a gc negative result.No further information was received about the sample.The second sample was a known negative gc sample that gave a positive result, which repeated negative.Environmental monitoring samples were negative, suggesting that an environmental contamination may not be the cause of the customer issue.Moreover, all the customers qc samples gave expected results.Despite run numbers provided for the second sample in the complaint text, no data was provided for the investigation, and it was not possible to perform manual pcr curve adjudication for both samples.Based on the available information, there is no indication of reagent malfunction.The cause of the customer issue remains unknown.There is no indication of an increase in complaints for discrepant results for the bd max ct/gc/tv lot 1089912.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action (capa).
Event or Problem Description